# SDR CALA2013060700388

- Difficulty date: June 4, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 47,538 hours, 15,871 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11111
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME BETWEEN STRINGERS 8 AND 9 BS 727D BOTH FASTENERS HAS A CRACK.  LT FRAME BETWEEN STRINGERS 8 AND 9 STA HAS BEEN REPAIRED IAW EA 5310-04716, REV E.
